Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child having fever and vomiting, feels tired and sleepy. Is this a reaction to the chlorine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
We spent most of the day Thursday at a water park with our sons, ages 7 and 5. They have been running fevers ever since and have vomitted. My 5 year old is very tired and has slept most of the day today. This was their first time in a pool for an extended period of time. Is this a reaction to the chlorine?
Posted Tue, 24 Jul 2012 in Child Health
Answered by Dr. Raju A.T 17 minutes later

Thanks for your query.

The chlorine levels seen in the water in such parks is not high so as to cause any systemic symptoms.Though skin reactions can be expected.

Also fever can never be a symptom of chlorine exposure.I suspect the cause of the fever and other symptoms your children is due to ingestion of a contaminated food material which has developed into gastritis and may cause enteritis and loose stools.

I suggest you to take them to treating doctor who after examining can confirm the fact and put them on antibiotics which are essential and also prevent further worsening.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor